# SDR ABXA2020062620096

- Difficulty date: March 11, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 89,176 hours, 32,828 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Part number: 224233535
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD COWL, UPPER AFT CORNER INTERNAL ANGLE CRACKED.  THE AIRPLANE WAS GROUNDED.
